# SDR CA970109017

- Difficulty date: January 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 550
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: De-Icer Boot
- Part number: 25S7D505910
- Condition: Delaminated
- Location: Rt Wing Le
- Part time: 2,131 hours
- Component: Bfgoodrich, 25S7S505910
- Stage of operation: CR
- Nature of condition: J, O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED RT DE-ICER BOOT WOULD NOT INFLATE WHEN REQUIRED TO REMOVE ICE BUILD-UP ON LEADING EDGE DURING FLIGHT.  MAINTENANCE FOUND BOOT INTERNALLY DELAMINATED BETWEEN CELLS AT W.S. 91.0.  THIS AREA IS WHERE THE WING FLEXES (SKINS JOINED AT THIS SPOT).  NEW BOOT INSTALLED.  SUBMITTER STATES THAT THIS IS A COMMON AREA OF FAILURE ON THIS MODEL OF AIRCRAFT.
